Pacific Journal of Mathematics

Schlicht Taylor series whose convergence on the unit circle is uniform but not absolute.

P. Erdös, F. Herzog, and G. Piranian

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 75-82.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613153

Mathematical Reviews number (MathSciNet)
MR0043889

Zentralblatt MATH identifier
0043.08002

Subjects
Primary: 30.0X

Citation

Erdös, P.; Herzog, F.; Piranian, G. Schlicht Taylor series whose convergence on the unit circle is uniform but not absolute. Pacific J. Math. 1 (1951), no. 1, 75--82. https://projecteuclid.org/euclid.pjm/1102613153


Export citation

References

  • [1] L. Fejer, La convergence sur son cercle de convergence d'une serie de puissance effectuant une representation conforme du cercle sur le plan simple, C.R.Acad. Sci. Paris 156 (1913), 46-49.
  • [2] G. H. Hardy, A theorem concerning Taylor's series, Quart. J. Pure Appl. Math. 44 (1913), 147-160.
  • [3] F. Herzog and G. Piranian, Sets of convergence of Taylor series I, Duke Math. J. 16 (1949), 529-534.
  • [4] E. Landau, Darstellung und Begrundung einiger neuerer Ergebnisseder Funktio- nentheorie, Second Edition, Springer, Berlin, 1929.